# SDR CA120213013

- Difficulty date: January 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW615FA
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Out Of Rig
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) AS THE TLA WAS REDUCED TO INITIATE DESCENT FROM AN ALTITUDE OF APPROXIMATELY  39,000 FT, A POPPING NOISE WAS HEARD, FOLLOWED BY A FLAMEOUT, ENGINE FAIL MESSAGE, WHICH IMMEDIATELY WAS RECOVERED BY THE AUTO-RELIGHT CAPABILITY.  ACFT HAS BEEN RETURNED TO SERVICE AFTER BLEED VALVE RIGGING ADJUSTMENT.  THIS EVENT WAS ORIGINALLY A CATEGORY 3 AND WAS RAISED TO A CATEGORY 2.
